Please use this identifier to cite or link to this item: http://cybertesis.uni.edu.pe/handle/uni/17430
Title: Two dimensional BF gravity: A Hamilton-Jacobi analysis
Authors: Bertin, M. C.
Pimentel, B. M.
Valcárcel, C. E.
Keywords: Hamilton-Jacobi formalism;BF model
Issue Date: Dec-2012
Publisher: Universidad Nacional de Ingeniería
Citation: Bertin, M.; Pimentel, B. & Valcárcel, C. (2012). Two dimensional BF gravity: A Hamilton-Jacobi analysis. REVCIUNI, 15(1).
Series/Report no.: Volumen;15
Número;1
Abstract: We analyse the constraint structure of the BF model for two dimensional gravity via the Hamilton-Jacobi formalism. This analysis consists in finding the complete set of involutive Hamiltonians that assure the integrability of the system. We then calculate the characteristic equations of the system, also stablishing the equivalence bewteen these equations and the field equations.
URI: http://cybertesis.uni.edu.pe/handle/uni/17430
ISSN: 1813 – 3894
E-mail: mcbertin@ift.unesp.br
pimentel@ift.unesp.br
valcarcel@ift.unesp.br
Rights: info:eu-repo/semantics/embargoedAccess
Appears in Collections:Vol. 15 Núm. 1 (2012)

Files in This Item:
File Description SizeFormat 
REVCIUNI_Vol15-n1-Art.10.pdf749,78 kBAdobe PDFView/Open


This item is licensed under a Creative Commons License Creative Commons

Indexado por:
Indexado por Scholar Google LaReferencia Concytec BASE renati ROAR ALICIA RepoLatin UNI